01-05-2005, 03:02 AM #1Junior Member
- Join Date
- Jan 2005
Possible gyno with m1t plzz help!!!!
Im doing a one month cycle of m1t and today marks the 18th day ive been on my cycle. I've been having very good gains in muscle mass and strenght as well , i really feel lin love with this supplement. Until 2 days ago i began to notice that both my pecs (nips) started to look pointy and today its even more noticeable. there definitely gettin pointy even when i flex it seems even more noticeable. should i go ahead and start on some nolva? if so, how many mg per day until my actual pct? also, when i actualy start my pct cycle would i still start the pct cycle the same way as one would on a normal pct cycle even though i already started the nolva while not officialy done with my m1t cycle? I have read a few threads that even recomended using vitex for a case of such. I have been using 4ad as well but in pill form at 900 mg daily and the m1t at 20 mg's daily. someone plzz help me out here!! thx.
01-05-2005, 03:14 AM #2
Bro just ask the question once otherwise it will confuse people. I posted an answer in your other thread.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)